# SDR CALA2025042104054

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 5,325 hours, 1,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRACH LINE ON EXTERIOR FUSELAGE R/H BTW STA.400 AND STA. 420 AND S-14R.  PERFORMED REPAIR PER EO 250100 REV P1, P2, P3, P4, P5, AND P6 IAW EO 250100 REV IR AND EC/RA 5330-07509. REF ELB LOGS 4571389 AND 4571342 FOR DIP REQUIREMENTS PER ECRA5330-07509.
